Items where Division is "College of Science > School of Mathematics and Physics" and Year is 1996

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: C | M
Number of items: 2.

C

Caranti, A. and Mattarei, S. and Newman, M. F. and Scoppola, C. M. (1996) Thin groups of prime-power order and thin line algebras. The Quarterly Journal of Mathematics, 47 (3). pp. 279-296. ISSN 0033-5606

M

Makarenko, N. Yu. and Khukhro, E. I. (1996) Nilpotent groups admitting an almost regular automorphism of order four. Algebra and Logic, 35 (3). pp. 176-187. ISSN 0002-5232

This list was generated on Sat May 25 13:05:51 2019 BST.